JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Generalizations of Ho-Lee's binomial interest rate model II: randomization
Jirô AkahoriYu Chiba
Author information
JOURNALS FREE ACCESS

2020 Volume 12 Pages 57-60

Details
Abstract

In the present paper, we introduce a generalization of Ho-Lee's binary tree interest rate model, which can be regarded as a Bayesian type extension, by combining the technique used by Akahori-Aoki-Nagata with a randomization by a Polya urn type reinforcement. Moreover, a multinomial extension of the generalization of the Ho-Lee model is also discussed.

Information related to the author
© 2020, The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top